# SDR SWAA2024041875732

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 72,405 hours, 42,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192E ; R/H FWD MOUNTING BRACKET BROKE OFF .<[01] RAR 192E ; R/H FWD MOUNTING BRACKET IAW AMM 20-50-11
